Naprosyn (Generic)

Naprosyn (Generic)
Naprosyn (Generic)

Naproxen

Naproxen offered under brand Aleve, Naprosyn, as well as several others is a nonsteroidal anti-inflammatory medication (NSAID) of the propionic acid class (the exact same type as ibuprofen) that eases pain, high temperature, swelling, as well as stiffness. It is a nonselective COX inhibitor, usually offered as the sodium salt. This means that Naproxen is a discomfort reducer without steroids. Naprosyn works by obstructing your body's manufacturing of certain native substances that trigger swelling. You ought to take this medication orally as directed by your medical professional, normally 2 times a day. To prevent indigestion, take this medicine with food, milk, or an antacid. Shake the bottle well before each dosage. Very carefully measure the dose consuming a special measuring device/spoon. The American Fda rated Naprosyn (Naproxen) as a maternity risk classification C. The recommending physician should prevent prescribing this medication to ladies that are nursing, expectant, or have a high likelihood of ending up being pregnant. Usual adverse effects of main ingredient include central nervous system impacts (e.g. lightheadedness as well as headache), blood impacts (e.g. bruising), allergies (e.g. rash), as well as stomach problems (e.g. heartburn and belly abscess).

How to buy Naproxen

Ordering Naprosyn at our website is very quick and also simple. But at the same time you must take your therapy carefully. When you are ready to order Naproxen to deal with the necessary disorders, talk to your doctor initially. Self-medication can be the reason of severe bad results.

Product Options

Quantity Qty Our Price Price per pill You save
30 pills N/A
60 pills N/A
90 pills N/A
120 pills N/A
180 pills N/A Best price
Our price: N/A You save:
Quantity Qty Our Price Price per pill You save
30 pills N/A
60 pills N/A
90 pills N/A
120 pills N/A
Our price: N/A You save:

Generic Naprosyn is used for treating rheumatoid arthritis, osteoarthritis, ankylosing spondylitis, and juvenile arthritis. It is used to treat tendonitis, bursitis, gout, menstrual cramps, or mild to moderate pain.

Naproxen is also sometimes used to treat Paget's disease of bone (a condition in which the bones become abnormally thick, fragile, and misshapen) and Bartter's syndrome (a condition in which the body does not absorb enough potassium, causing muscle cramping and weakness and other symptoms). Talk to your doctor about the risks of using this medication for your condition.

Generic Naprosyn comes as a regular tablet to take by mouth. The tablets are usually taken twice a day for arthritis, every 8 hours for gout, and every 6-8 hours as needed for pain.

If you are taking Generic Naprosyn a regular basis, you should take it at the same time(s) every day. Take it exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor.

If you are taking Generic Naprosyn to relieve the symptoms of arthritis, your symptoms may begin to improve within 1 week. It may take 2 weeks or longer for you to feel the full benefit of the medication.

Get emergency medical help if you have any of these signs of an allergic reaction to Naprosyn: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Stop taking Naprosyn and seek medical attention or call your doctor at once if you have any of these serious side effects:

  • chest pain, weakness, shortness of breath, slurred speech, problems with vision or balance;
  • black, bloody, or tarry stools;
  • coughing up blood or vomit that looks like coffee grounds;
  • swelling or rapid weight gain;
  • urinating less than usual or not at all;
  • nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
  • bruising, severe tingling, numbness, pain, muscle weakness;
  • fever, headache, neck stiffness, chills, increased sensitivity to light, purple spots on the skin, and/or seizure (convulsions) or
  • severe skin reaction -- fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.

 

Ask a doctor or pharmacist before using any cold, allergy, or pain medication. Many medicines available over the counter contain aspirin or other medicines similar to naproxen (such as ibuprofen or ketoprofen).

Avoid drinking alcohol. It may increase your risk of stomach bleeding.

Avoid exposure to sunlight or tanning beds. Naprosyn can make you sunburn more easily. Wear protective clothing and use sunscreen (SPF 30 or higher) when you are outdoors.

Before using Generic Naprosyn, tell your doctor if you are pregnant or plan to become pregnant during treatment.

Ask your doctor before using an antidepressant such as citalopram (Celexa), escitalopram (Lexapro), fluoxetine (Prozac, Rapiflux, Sarafem, Selfemra, Symbyax), fluvoxamine (Luvox), paroxetine (Paxil, Pexeva), sertraline (Zoloft), trazodone (Desyrel, Oleptro), or vilazodone (Viibryd). Taking any of these medicines with an NSAID may cause you to bruise or bleed easily.

Ask a doctor or pharmacist if it is safe for you to use Generic Naprosyn if you are also using any of the following drugs:

  • a blood thinner such as warfarin (Coumadin, Jantoven);
  • lithium (Eskalith, Lithobid);
  • methotrexate (Rheumatrex, Trexall);
  • diuretics (water pills) such as furosemide (Lasix);
  • steroids (prednisone and others);
  • aspirin or other NSAIDs such as ibuprofen (Advil, Motrin), celecoxib (Celebrex), diclofenac (Arthrotec, Cambia, Cataflam, Voltaren, Flector Patch, Pennsaid, Solareze), indomethacin (Indocin), meloxicam (Mobic), and others; or
  • heart or blood pressure medication such as benazepril (Lotensin), enalapril (Vasotec), lisinopril (Prinivil, Zestril), quinapril (Accupril), ramipril (Altace), and others.

This list is not complete and other drugs may interact with Generic Naprosyn.

Take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

Store at Room temperature: 15-30° C (59-86° F).